My doctor is weaning me off invega. He has me on a lower dose 3 mg for a week. Then I discontinue it. He is hoping my other antipsychotic, seroquel xr will be enough. He raised that from 150 to 200 Mgs. Anyone have experience coming off antipsychotics?
I have come off a few different anti psychotics before with no real problems apart from insomnia, but with the Seroquel I don't think you will have that problem..
As you will know Seroquel is a very calming anti psychotic, whereas Invega is quite agitating, I think by dropping the Invega you will have a lot less side effects ( fingers crossed )
You might feel quite drowsy for a few weeks because of the Seroquel but the extra 50mg he has given you isn't going to be too harsh, my doc usually increases my Seroquel by 100mg.
With it being the XR version as well, you will have less drowsiness.
As for the Seroquel being enough on it's own, this is a very personal thing, depending on your symptoms and stability etc. It's hard to say really...
I love Seroquel XR it really suits me..when I have been stable for a long time I just take that on it's own, but otherwise I have Depakote aswell.
You might find that the dose will need increasing..I take 400mg.
Good Luck and if you have any problems tell your doc!
Thank you. I am having severe panic attacks and see my doctor today. My Adderall for ADHD has a calming effect on me and helps with panic , concentration and sitting still. That seems to be the only thing taking away these horrible panic attacks, anxiety and psychosis. I have to split them in half throughout the day to help me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.